Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (235 KB) | Metadata | Table of Contents | PRIMS summary
Volume 44, Issue 3, 2008, pp. 955–971
DOI: 10.2977/prims/1216238307

Published online: 2008-09-30

On ℚ-conic Bundles, II

Shigefumi Mori[1] and Yuri Prokhorov[2]

(1) Kyoto University, Japan
(2) Moscow State University, Russian Federation

A ℚ-conic bundle germ is a proper morphism from a threefold with only terminal singularities to the germ (Zo) of a normal surface such that fibers are connected and the anti-canonical divisor is relatively ample. We obtain the complete classification of ℚ-conic bundle germs when the base surface germ is singular. This is a generalization of [MP08], which further assumed that the fiber over o is irreducible.

No keywords available for this article.

Mori Shigefumi, Prokhorov Yuri: On ℚ-conic Bundles, II. Publ. Res. Inst. Math. Sci. 44 (2008), 955-971. doi: 10.2977/prims/1216238307